# SDR S9BA01006

- Difficulty date: October 17, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6
- Aircraft serial: 573
- Aircraft time: 18,673 hours, 40,037 cycles
- Engine: Pwa PT6A27
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bushing
- Part number: 13AO7454002
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT 123 KNOTS FELT OSCILLATION, OBSERVED LT WING BOUNCING UP AND DOWN.  FOUND LT (V) STRUT BUSHING WORN. SEE WORK PACKAGE 10/17/06 TO 11/07/06. RELEASED AIRCRAFT FOR FUNCTIONAL CHECK FLIGHT. FUNCTIONAL CHECK FLIGHT WAS SATISFACTORY.
